# SDR SIMA200935504

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 27,400 hours, 23,823 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Odor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE CREW OF FLIGHT 3762 REPORTED A STRONG ELECTRICAL SMELL IN THE COCKPIT.  AFTER ENGINE RUNS A STRONG OIL SMELL WAS PRESENT IN THE COCKPIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ENGINE RUN PER THE GROUND HANDLING CHECKLIST AND FOUND IT TO BE AN OIL BURNING SMELL.  ACCOMPLISHED INTERNAL AND EXTERNAL OIL LEAKS PER RRMM 79-37-00.  NO LEAKS NOTED.  FOUND ENGINE TO BE CHANGED ON 12-18-09 AT CMH.  SMELL WAS DETERMINED TO BE CAUSED BY ENGINE BREAK IN.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS OK’ED FOR SERVICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
